# SDR FDEA201108113205

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON LT SIDE OF AFT FUSELAGE FLOOR LEVEL BEHIND LOWER SIDEWALL AT FR 79, CRACKED.  REMOVED LT SIDE SHEAR PLATE AT FLOOR LEVEL AT FR 79 IAW SRM'S 51-40-21   AND 51-72-10.  LOCATED AND DRILLED NEW SHEAR PLATE IAW SRM 51-72-10, INSTALLED NEW SHEAR PLATE IAW SRM 51-72-10 AND 51-40-21.
